The lower autocentral series of abelian groups
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 79-83
https://doi.org/10.4134/BKMS.2011.48.1.79
Published online January 1, 2011
Mohammad Reza R. Moghaddam, Foroud Parvaneh, and Mohammad Naghshineh
Centre of Excellence in Analysis on Algebraic Structures, Islamic Azad University, Islamic Azad University
Abstract : In the present paper we introduce the lower autocentral series of autocommutator subgroups of a given group. Following our previous work on the subject in 2009, it is shown that every finite abelian group is isomorphic with $n^{th}$-term of the lower autocentral series of some finite abelian group.
Keywords : autocommutator subgroup, autocentral series, abelian group
MSC numbers : 20D45, 20D25, 20E34
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd